# SDR ASOA201201328

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Bs 625-640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERNAL DETAILED INSPECTION  THE UPPER & LOWER WEB OF THE ENGINE SUPPORT BEAM BETWEEN FS 625 & FS 640, FOUND 3 CRACKS AROUND FASTENER HOLES IN UPPER WEB BETWEEN LBL 9 & RBL 9. 

 NO REPAIR GIVEN IN SUPPLEMENTAL REPORT SUBMITTED ON 6/15/2012, ONLY ITEMS REMOVED AND REPLACED FOR ACCESS.
